Journal of Symbolic Logic

Review: Orrin Frink, Representations of Boolean Algebras

Saunders MacLane

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 7, Issue 1 (1942), 39.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183389312

JSTOR
links.jstor.org

Citation

MacLane, Saunders. Review: Orrin Frink, Representations of Boolean Algebras. J. Symbolic Logic 7 (1942), no. 1, 39. https://projecteuclid.org/euclid.jsl/1183389312


Export citation